# SDR DALA2020090842977

- Difficulty date: September 4, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N382DA
- Make and model: Boeing 737832
- Aircraft serial: 30345
- Aircraft time: 66,174 hours, 26,097 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Canning
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND OIL CAN CONDITION ON AFT PRESSURE BULKHEAD BTW STGR 3RH AND 5 RH AT AFT ACC COMPARTMENT. OIL CAN CONDITION ON AFT PRESSURE BULKHEAD BTW STGR 3RH AND 5 RH AT AFT ACC COMPARTMENT WAS REPAIRED PERMANENT REPAIR) PER ER/A 587646-14AD REV. ORIGINAL SECCTION I AND ETI-37-20-316 R6.
